A 33-year-old female asked:
Disclaimer

one year old daughter has cold like symptoms and fever of 102. just completed 10 day dose of amoxicillin for uti 2 days ago.

1 doctor answer
Dr. John McMahan
47 years experience ENT and Head and Neck Surgery
Sick Child: Call her pediatrician right away or go to an er. She may have developed complications: ear infections, pneumonia, meningitis, etc and need additional or different medications.
Answered on Apr 2, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. James Ferguson
45 years experience Pediatrics
Adequate: It may seem a lot because your using a less concentrated med, but this is the proper dose for a UTI using this med.
A 38-year-old male asked:
Dr. Cornelia Franz
Specializes in Pediatrics
Part of question: Is missing so don't know what you really are asking. Please call your doctor who prescribed the medication and let them know your concerns.
1
1 thank
A 53-year-old female asked:
Dr. Ricardo Estape
29 years experience Gynecologic Oncology
Go to ER: A fever of 104 is not normal for a simple uti. If after 3 days of antibiotics it is stil high you have to go to er to let them evaluate you.
1
1 thank
A 30-year-old female asked:
Dr. Maya Vazirani
52 years experience Neonatology
Uti-partly treated: You should have completed the treatment.If it has come back now the bacteria is resistant.you need to get a urine culture and sensitivity to now find ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month